Angular momentum transport by the GSF instability: non-linear simulations at the equator

Barker, AJ orcid.org/0000-0003-4397-7332, Jones, CA and Tobias, SM (2019) Angular momentum transport by the GSF instability: non-linear simulations at the equator. Monthly Notices of the Royal Astronomical Society, 487 (2). pp. 1777-1794. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: This article has been accepted for publication in Monthly Notices of the Royal Astronomical Society. ©: 2019 The Author(s) Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved.
Keywords: hydrodynamics; instabilities; waves; Sun: rotation; stars: rotation
Dates:
  • Published: August 2019
  • Accepted: 15 May 2019
  • Published (online): 20 May 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
Leverhulme TrustECF-2014-216
Science & Technology Facilities Council (STFC)ST/R00059X/1
Science & Technology Facilities Council (STFC)ST/S000275/1
Depositing User: Symplectic Publications
Date Deposited: 23 May 2019 13:07
Last Modified: 27 Jun 2019 15:18
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stz1386

Share / Export

Statistics